MathSciNet Relay Station
MathSciNet bibliographic data
MR691283 (84e:43001) 43A07 (28C10)
Promislow, David Nonexistence of invariant measures. Proc. Amer. Math. Soc. 88 (1983), no. 1, 89–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement